# SDR CA071026004

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 69,840 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN LANDING GEARS SELECTED DOWN, THE LANDING GEARS UNLOCK LIGHT CAME ON, HOWEVER, NO NOSE WHEEL DOWN LIGHT CAME ON. THE CREW CONFIRMED VISUALLY GEAR NOT DOWN. AFTER A FEW CYCLES GEAR UP AND GEAR DOWN AND EMERGENCY UPLATCH RELEASE TO NO AVAIL. AFTER TURNING NOSE GEAR STEERING THE NOSE GEAR CAME DOWN AND LOCKED NORMALLY. THE NOSE GEAR STEERING ACTUATOR FOUND TO BE CREEPING TO THE RT ON ITS OWN INTERMITTENTLY. SUBSEQUENT INSPECTION FOUND THAT THE UPPER PIVOT POINT WAS WORN. STEERING ASSY REMOVED AND SENT TO OVERHAUL SHOP FOR INVESTIGATION AND OVERHAUL.
